Journal article icon

Journal article

Dynamics from a mathematical model of a two-state gas laser

Abstract:

Motivated by recent work in the area, we consider the behavior of solutions to a nonlinear PDE model of a two-state gas laser. We first review the derivation of the two-state gas laser model, before deriving a non-dimensional model given in terms of coupled nonlinear partial differential equations. We then classify the steady states of this system, in order to determine the possible long-time asymptotic solutions to this model, as well as corresponding stability results, showing that the only...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.physa.2017.12.110

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Physica A: Statistical Mechanics and its Applications Journal website
Volume:
497
Pages:
26-40
Publication date:
2018-01-10
Acceptance date:
2017-12-22
DOI:
ISSN:
0378-4371
Pubs id:
pubs:829244
URN:
uri:1ce8e0c1-8b99-44c7-bc27-dccd52095a01
UUID:
uuid:1ce8e0c1-8b99-44c7-bc27-dccd52095a01
Local pid:
pubs:829244

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP